Yasmin Food Allergy, Decreased Sex Drive, Yaz, Hives, Migraines
Where do I begin??? I have been taking Yaz for six months. Migraines! The worst migraines ever, I cannot function for one full day and sometimes more, the pain was so intolerable. ... more »
Where do I begin??? I have been taking Yaz for six months. Migraines! The worst migraines ever, I cannot function for one full day and sometimes more, the pain was so intolerable.
Hives! For the past two months, I keep thinking that I had a food allergy; even my doctor diagnosed it as that. After going to the allergist, I was told that I have developed an allergy to the Yasmin pill. No part of my body has been discriminated with this medication. Hives from the top of my head, in my eyes, right down to the bottom of my feet! This has been the worst experience of my life with this pill.
Fatigue to the extreme! I fall asleep sitting up and never feel rested. Yaz has caused me to go up two cup sizes so far, I went from being a 38C to a 40DD and I can't fit into anything. My boobs are sore a lot.
Weight gain, at least 20 pounds heavier. Nausea; Indigestion; Diarrhea & Constipation; Decreased Sex Drive; and Mood swings; Uncontrollable Rages; Severe body aches; Hot Flashes/Chills; Crying Spells; Blurred Vision; Lack of Concentration; Trouble sleeping; Dizziness; Shaking; Restlessness mainly after 9pm when I should be winding down to go to bed; Terrible night sweats; Never ending cravings for junk food; Inability to cope with stressful situations; Feeling of being inadequate; Can’t concentrate; Gassy; Hate family & partners; Irrational.